# SDR 2005UALA00713

- Difficulty date: July 26, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 39,255 hours, 14,150 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO WEATHER RADAR MALFUNCTION ALONG WITH FUEL AND WEATHER CONSIDERATIONS.
